# SDR AU970400

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Doubler
- Part number: 769
- Condition: Cracked
- Location: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR UPPER LEG SUPPORT REAR DOUBLERS CRACKED. SEE MDR 97/0380 FOR ADDITIONAL INFORMATION
